# SDR SWAA2023091589091

- Difficulty date: August 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING COVER PLATE BOLT POS FWD AT FWD GALLEY AREA (1 EA) 2023-506803<[01] REPLACED WORK CAPTURE DETERIORATED GIRT BAR FITTING COVER PLATE BOLT POS FWD AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 25-66-02-400-801 ITEM 3.D.(G);[02] REPLACED WORK CAPTURE DETERIORATED GIRT BAR FITTING COVER PLATE BOLT POS FWD AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 25-66-02-400-801 ITEM 3.D.(1)(G);[03] CORRECTED STEP 2  REPLACED WORK CAPTURE DETERIORATED GIRT BAR FITTING COVER PLATE BOLT POS FWD AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 25-66-02-400-801 ITEM 3.D.(1)(G);[04] CORRECTED STEP 3 REPLACED DETERIORATED GIRT BAR FITTING COVER PLATE BOLT POS FWD AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 25-66-02-400-801 ITEM 3.D.(1)(G);[05] REPLACED DETERIORATED GIRT BAR FITTING COVER PLATE BOLT POS FWD AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 25-66-02-400-801 ITEM 3.D.(1)(G)
